# SDR TRBA2010108

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,262 hours, 21,761 cycles
- Engine: Pwa PW127
- Engine time: 18,075 hours, 20,836 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3045672
- Part serial: 1VK00161
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH, DC NR 1 GENERATOR FAULTED, RAPIDLY FOLLOWED BY LOW OIL PRESSURE LIGHT ON AND ZERO OIL PRESS INDICATION (ENG 1) , FOLLOWED EPC TO SHUTDOWN ENG 1. BEFORE SHUTDOWN NOTICED EEC 1 FAULT ON.  IN-FLIGHT SHUTDOWN OF ENG 1, LANDED WITHOUT INCIDENT.  R & R FUEL NOZZLES 13 & 14, ALSO REPLACED TRANSFER TUBES IAW MM 72-01-40, OPS & LEAK CK FOUND GOOD AT THIS TIME. PERFORMED ENG RUN-UP IAW JIC 72-00-00, OIL PRESS, DC GEN, AC GEN & EEC OPERATING NORMALLY AT THIS TIME.  AWAITING AML PAGE FOR PARTS REMOVED PN & SN INFORMATION.
